Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 428030, 10 pages
http://dx.doi.org/10.1155/2014/428030
Research Article

Generalized Steffensen Type Inequalities Involving Convex Functions

Faculty of Textile Technology, University of Zagreb, Prilaz Baruna Filipovića 28a, 10000 Zagreb, Croatia

Received 14 April 2014; Accepted 16 July 2014; Published 5 August 2014

Academic Editor: Hugo Leiva

Copyright © 2014 Josip Pečarić and Ksenija Smoljak Kalamir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. F. Steffensen, “On certain inequalities between mean values and their application to actuarial problems,” Scandinavian Actuarial Journal, vol. 1918, no. 1, pp. 82–97, 1918. View at Google Scholar
  2. J. Pečarić, “Notes on some general inequalities,” Publications de l'Institut Mathématique, vol. 32, no. 46, pp. 131–135, 1982. View at Google Scholar
  3. P. R. Mercer, “Extensions of Steffensen's inequality,” Journal of Mathematical Analysis and Applications, vol. 246, no. 1, pp. 325–329, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. H. Wu and H. M. Srivastava, “Some improvements and generalizations of Steffensen's integral inequality,” Applied Mathematics and Computation, vol. 192, no. 2, pp. 422–428, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Z. Liu, “On extensions of Steffensen's inequality,” Journal of Mathematical Analysis and Approximation Theory, vol. 2, no. 2, pp. 132–139, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Pečarić, A. Perušić, and K. Smoljak, “Mercer and Wu-Srivastava generalisations of Steffensen's inequality,” Applied Mathematics and Computation, vol. 219, no. 21, pp. 10548–10558, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. Pečarić and K. Smoljak, “Steffensen type inequalities involving convex functions,” Mathematical Inequalities & Applications. To appear.
  8. N. I. Akhiezer, The Classical Moment Problem and Some Related Questions in Analysis, Oliver and Boyd, Edinburgh, UK, 1965.
  9. S. N. Bernstein, “Sur les fonctions absolument monotones,” Acta Mathematica, vol. 52, no. 1, pp. 1–66, 1929. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus